Groups with Maximality Condition for Nonhypercentral Subgroups

Authors

  • O. D. Artemovich

Abstract

We obtain a characterization of not finitely generated groups with maximality condition for nonhypercentral (respectively, nonnilpotent) subgroups.

Published

25.07.2002

Issue

Section

Research articles

How to Cite

Artemovich, O. D. “Groups With Maximality Condition for Nonhypercentral Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 7, July 2002, pp. 887-96, https://umj.imath.kiev.ua/index.php/umj/article/view/4125.